# SDR USAA990415

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT STATION 178 LBL 4.5 W/L 201 WEB.  FABRICATED AND INSTALLED DOUBLER PER EA 6420.  (M)
